Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

piriri to yukou

Member
  • Total Reviews

    0
  • Content Count

    45
  • Joined

  • Last visited

Community Reputation

0 Neutral

About piriri to yukou

  • Rank
    Junior Member
  1. Here's the thing with Proactiv. I would only quit it if YOU think that it is making it worse. Some people say that its a crappy product and you need to quit because it didn't work for them. That does not meant that it will not work for you later. Im not sure if Proactiv is making that worse. But, It will make your acne a little worse before it gets better. The person at the stand said it will happen in the first week that you use it. SheI will be clearer in 3 - 6 week also said s. Well that
  2. the acne that i have niow isnt really severe, there just smaller and really red. they are not huge like what i had before poractiv does not irratate my skin. im actually afraid to quit. i heard that once u quit the acne comes right back, really bad. Ive always wanted to create my own regimine... lol i might try it. but thank u for the regimin! i will look into that!! I dont think that i will ever use accutane. My skin is not that bad i dont think to start that. And i am really scared of
  3. that is just happening to me recently. in the morning before school, i would apply everything. (Cleanser, Toner, oil control, reparing lotion, spf15 moirsturizer (bad spelling)) Then about, 5 mintues later, the area around my eyes start burning.. what's up w/ that? it doesn't do it everyday, but probably 2/7 days.
  4. ive been using proactiv for about 10 months.. It has done wonders.. But lately.. it hasn't. I got a bunch of new pimples on my lower right chin. Probably around 3-6.Those are gone, but i am stuck w/ a bunch of red-marks. But thats no problem b/c im using something for those, and it's fading good. Now, I have 5-6 new ones on my left cheek by my nose and mouth.. Im really frusturated. Almost to the point of (sounds stupid) crying. What should I do? Should I continue to use proactiv?, Should i
  5. well.. weeks..weeks have passes and it all cleared up!. (Except for red-marks. but whatever). now... about.... 2 months later (11/20/07). im breaking out again!!. i have a big one on my forehead. a slighly smaller one only left cheek, i have about 4 smaller ones on my lower right part of my face (where cheek meets chin - but thats because i accedently got food - chiotple on it.. hahahah), and im getting a humungs one on my forehead in the middle. ohh geezeeee. i think it's mostly been for
  6. god, just looking at these posts of what these people say just make me sad. no one should ever have to go through this. especially on a daily basis. the things people do is just awful.
  7. ^im just really scared of stopping proactiv beacuse ive heard from everyone.. i mean everyone who stopped it and 1 day later their face was horrible. and i came so far with this, i mean like 33 weeks. my face looks 100, well now 95 percent better, and i dont want my face to be horrible again.
  8. i have no clue. it really has no point. well, only 1 point = your growing up. i like that point, just now how it shows.
  9. "oh dear god.''' or this one ''why don't you wash your face?" or "what the hell's wrong with your face? have you tried washing it?" or "it's called proactiv. why don't you use it?'' i beat the shit out of the person who said the last line . it felt so good. then i started using proactiv. so i listened to him. hahah
  10. the thing is, i don't want to quit it. Ive heard bad stories about how their face got 939438 times worse afterwards. that's what im really scared about.
  11. No, sorry. We are talking about the "rejuvenating toner" which is step 2 in the proactiv system. The only other product I have tried from proactiv (not in the 3 steps) is the refining mask (which I also like). Have you heard anything good about the skin lightening lotion?
  12. Yes, anothe Proactiv thread.. I've been using Proactiv for about 30 - 31 weeks. It helped me so much! It got rid of about 99% of my acne. I used the Mask, and the Lightning Lotion. Then school started for me on the 27th of August. Then I started to get 1 small pimple. (Wasnt worried). Then i got a couple more. Then when those went away (got red marks) Even more came. Now I have a big one on my forehead. I haven't had one on my forehead for about 3 months? What should I do? Am I doing somethin
  13. I was reading some post's on here, and I saw one that said the BP can cause Red Marks, Is that true??
×